# SDR DALA2025081906191

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,755 hours, 1,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BRACKET ON FORWARD FACE OF 57.4 HAS TOOLING DAMAGE.   REPLACED BRACKET AS REQUIRED REFER TO AIRBUS DRAWING F5398501300400 AND A330 SRM 53-11. (1151937)
